# SDR AALA202512232765

- Difficulty date: December 22, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 70,127 hours, 35,601 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Bypass Valve
- Condition: Odor
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: BURNT PLASTIC ODOR IN THE CABIN DURING CLIMB.  MAINTENANCE REPLACED THE TURBINE BYPASS VALVE 30HH IAW AMM 21-61-53.
